# SDR F3LA200500038

- Difficulty date: August 15, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N903FR
- Make and model: Airbus A319-112
- Aircraft serial: 1560
- Aircraft time: 13,764 hours, 6,157 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510004405
- Part serial: 02T11396550007
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR DIVERSION, SMOKE SMELL IN AFT GALLEY.  DECLARED AN EMERGENCY.  MX PERFORMED TSM TASK 24-00-00-810-823, FOUND AFT NR 2 COFFEEMAKER C/B'S POPPED ON REAR OF COFFEEMAKER.  REMOVED AFT NR 1 COFFEEMAKER & INSTALLED INTO NR 2 POSITION, OPS NORMAL.  NO ARCING OR DEFECTS NOTED ON GALLEY WIRING.  REINSTALLED COFFEEMAKERS IN ORIGINAL POSITIONS.  DETERMINED AFT NR 2 COFFEEMAKER TO BE THE CAUSE OF ODOR SMELL.  PERFORMED ENGINE MINIMUM IDLE CHECK TO OPERATE AIR CONDITIONING PACKS, NO ODORS OR SMOKE.  PLACED AFT NR 2 COFFEEMAKER ON MEL.  REMOVED & INSTALLED AFT NR 2 COFFEEMAKER.  REMOVED MEL.
